# SDR ASAA0110412

- Difficulty date: June 22, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 6936675502
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED D-CHECK, FOUND ATTACH ANGLE AT BS 480, RBL 74 HAS ELONGATED HOLES.  REPAIRED PER BOEING DRAWING.  (M)
